# SDR COMA0360170

- Difficulty date: March 29, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 21,017 hours, 20,465 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 16650101
- Part serial: DCL109
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 15,767 hours, 15,407 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLIGHT 5427 NOSE WHEEL STEERING FAILED DURING T/O.  REPLACED THE STEERING TILLER.
